# SDR DALA2019041702482

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 72,514 hours, 53,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK, FOUND CEILING EMER LTS. FROM ROW 32-34 INOP. REMOVED AND REPLACED B5-107 POWER SUPPLY REF MD88 AMM 33-53. OPS CHECK GOOD. (LP3796407)
